# SDR 2009F00013

- Difficulty date: February 11, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N52JJ
- Make and model: Cessna 208B
- Aircraft serial: 208B1079
- Aircraft time: 1,918 hours, 2,168 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 264102717
- Condition: Broken
- Location: Brake System
- Part time: 1,918 hours, 2,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LOSS OF BRAKE PRESSURE/EFFECTIVNES FOR RT SIDE BRAKE SYS DURING TAXI.  FOUND BRAKE FLEX HOSE HAD PULLED COMPLETELY OUT OF SWAGGED HOSE FITTING AT THE BRAKE CALLIPER RESULTING IN COMPLETE LOSS OF BRAKE FLUID.
